# SDR SWAA2021100815431

- Difficulty date: September 7, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 73,521 hours, 43,731 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EXTERNAL GROUND ELECTRICAL POWER SKIN CUT OUT AT LOWER FUSELAGE ; 2021-417559 / [16] OK TO INSTALL REPAIR PARTS DOUBLER; FILLER; RUBBING BLOCK; LAMINATED SHIM; FASTENERS AND WASHER ON EXTERNAL GROUND ELECTRICAL POWER SKIN CUT OUT AT LOWER FUSELAGE; [17] STEP 16 COMPLETED RII ITEM; [18] INSTALLED REPAIR PARTS DOUBLER; FILLER; RUBBING BLOCK; LAMINATED SHIM; FASTENERS AND WASHER ON EXTERNAL GROUND ELECTRICAL POWER SKIN CUT OUT AT LOWER FUSELAGE IAW B737-700 SRM 53-10-15-2R-4 REPAIR 4 PARAGRAPH 4 AND SRM 51-40-02; [19] PERFORMED PERMANENT REPAIR ON EXTERNAL GROUND ELECTRICAL POWER SKIN CUT OUT AT LOWER FUSELAGE IAW B737-700 SRM 53-10-15-2R-4 REPAIR 4; [20] CERTIFIED STEP 18 & 19 RII
